# SDR SWIA202161461

- Difficulty date: August 7, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CUT-OUT FOR NOSE LANDING GEAR AT AFT EDGE HAS INTERNAL ANGLES THAT ARE BENT.    (C-CHECK RO 9/27/2021)    PERFORMED DOUBLER REPAIR TO LOWER FUSELAGE SKIN BETWEEN FS220-280, STGRS 25L - 25R REF  MHIRJ REO 670-53-11-1720 REV -- DATED 2021-08-24 AND CRJ700 SRM 51-42-07-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
